Scott T. Chapman
Scott T. Chapman
Bestätigte E-Mail-Adresse bei shsu.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Krull domains and monoids, their sets of lengths, and associated combinatorial problems
S Chapman, A Geroldinger
Factorization in integral domains, 73-112, 2017
892017
On delta sets of numerical monoids
C Bowles, ST Chapman, N Kaplan, D Reiser
Journal of Algebra and its Applications 5 (05), 695-718, 2006
852006
The catenary and tame degree in finitely generated commutative cancellative monoids
ST Chapman, PA García-Sánchez, D Llena, V Ponomarenko, JC Rosales
manuscripta mathematica 120 (3), 253-264, 2006
792006
The catenary and tame degree of numerical monoids
ST Chapman, PA García-Sánchez, D Llena
Walter de Gruyter GmbH & Co. KG 21 (1), 117-129, 2009
712009
Full elasticity in atomic monoids and integral domains
ST Chapman, MT Holden, TA Moore
The Rocky Mountain Journal of Mathematics, 1437-1455, 2006
622006
Factorization in Dedekind domains with finite class group
ST Chapman, WW Smith
Israel Journal of Mathematics 71 (1), 65-95, 1990
621990
Sets of lengths do not characterize numerical monoids
J Amos, ST Chapman, N Hine, J Paixao
Integers 7 (1), Paper A50, 8 p., electronic only-Paper A50, 8 p., electronic …, 2007
572007
On the Davenport constant, the cross number, and their application in factorization theory
ST Chapman
Lecture Notes in Pure and Applied Mathematics, 167-167, 1995
561995
Half-factorial domains, a survey
ST Chapman, J Coykendall
Non-Noetherian commutative ring theory, 97-115, 2000
552000
Rational elasticity of factorizations in Krull domains
DD Anderson, DF Anderson, ST Chapman, WW Smith
Proceedings of the American Mathematical Society 117 (1), 37-43, 1993
551993
Minimal zero-sequences and the strong Davenport constant
ST Chapman, M Freeze, WW Smith
Discrete mathematics 203 (1-3), 271-277, 1999
491999
Delta sets of numerical monoids are eventually periodic
ST Chapman, R Hoyer, N Kaplan
Aequationes mathematicae 77 (3), 273-279, 2009
412009
Some factorization properties of Krull domains with infinite cyclic divisor class group
DF Anderson, ST Chapman, WW Smith
Journal of Pure and Applied Algebra 96 (2), 97-112, 1994
391994
Arithmetical properties of commutative rings and monoids
ST Chapman
CRC Press, 2005
382005
Arithmetical properties of commutative rings and monoids
ST Chapman
CRC Press, 2005
382005
An analysis using the Zaks-Skula constant of element factorizations in Dedekind domains
ST Chapman, WW Smith
Journal of Algebra 159 (1), 176-190, 1993
371993
Non-noetherian commutative ring theory
ST Chapman, S Glaz
Springer Science & Business Media, 2013
362013
On the delta set and the Betti elements of a BF-monoid
ST Chapman, PA García-Sánchez, D Llena, A Malyshev, D Steinberg
Arabian Journal of Mathematics 1 (1), 53-61, 2012
342012
On the HFD, CHFD, and k-HFD properties in Dedekind domains
ST Chapman, WW Smith
Communications in Algebra 20 (7), 1955-1987, 1992
341992
Inside factorial monoids and integral domains
ST Chapman, F Halter-Koch, U Krause
Journal of Algebra 252 (2), 350-375, 2002
322002
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20